# SDR UIEA2020100972188

- Difficulty date: October 6, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 88,596 hours, 22,235 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Control Unit
- Part number: 211734220
- Part serial: 721703
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT ON FIRST ATTEMPT.  REMOVED AND REPLACED APU CONTROL UNIT.  OPERATIONS CHECKS NORMAL, IAW AMM 49-61-05.
